# SDR GSPA201904040001

- Difficulty date: March 18, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N48KP
- Make and model: Beech B300
- Aircraft serial: FL1122
- Aircraft time: 459 hours, 330 cycles
- Engine: Pwa PT6A60A
- Engine time: 459 hours, 330 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 8061333
- Part serial: 20916343
- Condition: Faulty
- Location: Left Engine
- Part time: 459 hours, 330 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THE START UP WAS UNEVENTFUL, AND THE RUN UP CHECKS WERE COMPLETED WITHOUT ANY DISCREPANCIES.  CLEARED FOR TAKEOFF, TAXIED OUT, AND CAME TO A FULL STOP. PERFORMED A STATIC TAKEOFF WITH POWER SET AT 85% TORQUE AND V SPEEDS OF (97,102,107) WITH FLAPS APPROACH. THE TAKEOFF ROLE STARTED OUT NORMAL AND HEARD CREW CALL AIRSPEED ALIVE, AND THEN 80 KNOTS CROSS CHECK. BETWEEN THE 80 KNOTS CALL OUT AND HIS V1 CALL THE AIRPLANE YAWED SIGNIFICANTLY TO THE LEFT, WITHOUT PILOT INPUT, AND AFTER THE CHANGE IN DIRECTIONAL CONTROL,  IMMEDIATELY WENT TO GROUND FINE AND ABORTED THE TAKEOFF. TAXIED OFF THE RUNWAY, AND RETURNED TO THE RAMP.  IT SEEMED LIKE THE LEFT PROP WENT INTO LOW PITCH SETTING.
